# SDR YENA2025060900574

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 68,612 hours, 24,621 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0854553
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,326 hours, 2,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT#991, FLL-SJU. (AIRCRAFT DECLARED AN EMERGENCY INTO SJU) 'IN CRUISE AL FL 350- ECAM-CAB PR SYS 2 FAULT; REMOVED AND REPLACED CPC-2 REF AMM 21-31-34 OPS CHECK NORMAL.'
